Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Sous-groupes d'indice fini dans $SL\left( {n,Z} \right)$

Authors: H. Bass, M. Lazard and J-P. Serre
Journal: Bull. Amer. Math. Soc. 70 (1964), 385-392
MathSciNet review: 0161913
Full-text PDF

Additional Information

PII: S 0002-9904(1964)11107-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia